American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Moshe Marcus, Victor J. Mizel and Yehuda Pinchover. On the best constant for Hardy's inequality in $\mathbb{R}^n$. Trans. Amer. Math. Soc. 350 (1998) 3237-3255. MR 1458330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Y. S. Choi, A. C. Lazer and P. J. McKenna. On a singular quasilinear anisotropic elliptic boundary value problem . Trans. Amer. Math. Soc. 347 (1995) 2633-2641. MR 1277103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bruno Franchi. Weighted Sobolev-Poincar\'e inequalities and pointwise estimates for a class of degenerate elliptic equations . Trans. Amer. Math. Soc. 327 (1991) 125-158. MR 1040042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert G. Root. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order . Trans. Amer. Math. Soc. 324 (1991) 109-134. MR 986699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Adalberto P. Bergamasco, Jorge A. Gerszonowicz and Gerson Petronilho. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations . Trans. Amer. Math. Soc. 313 (1989) 317-329. MR 929659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Cristian E. Gutiérrez. Harnack's inequality for degenerate Schr\"odinger operators . Trans. Amer. Math. Soc. 312 (1989) 403-419. MR 948190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. N. Pederson. Degenerate elliptic operators as regularizers . Trans. Amer. Math. Soc. 280 (1983) 533-553. MR 716836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Avner Friedman and Mark A. Pinsky. Dirichlet problem for degenerate elliptic equations . Trans. Amer. Math. Soc. 186 (1973) 359-383. MR 0328345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia